# SDR CHQA201100172

- Difficulty date: May 10, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N381SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145619
- Aircraft time: 23,849 hours, 18,909 cycles
- Engine: Allsn AE3007A
- Engine time: 21,737 hours, 18,361 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Electronic Unit
- Part number: 355022003
- Part serial: 4067
- Condition: Faulty
- Location: Zone 100
- Part time: 21,461 hours, 16,877 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT AFTER TAKEOFF, THE LANDING GEAR WOULD NOT RETRACT WHEN SELECTED TO THE UP POSITION.  THE AIRCRAFT RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT WITH NO OBVIOUS DEFECTS NOTED.  THE CMC WAS CHECKED AND HAD A MESSAGE FOR LGEU FAIL.  THE AIRCRAFT WAS THEN FERRIED TO KMKE FOR FURTHER TROUBLESHOOTING.  IN KMKE WHILE TROUBLESHOOTING AN IC 1/2 WOW FAIL MESSAGE WOULD APPEAR WHEN THE AIRCRAFT WAS RAISED OFF THE GROUND ON JACKS.  THE LGEU WAS REPLACED AND A FULL SERVICE WAS PERFORMED ON THE NOSE LANDING GEAR WITH NO FURTHER DEFECTS NOTED.
